×

zbMATH — the first resource for mathematics

Familien kompakter und holomorph-vollständiger komplexer Räume. (German) Zbl 0136.07203

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., andE. Vesentini: On the pseudo-rigidity of Stein manifolds. Ann. Scuole Normale da Pisa (3)16, 213-233 (1962). · Zbl 0107.28602
[2] Bishop, E.: Mappings of partially analytic spaces. Amer. J. of Math.83, 209-224 (1961). · Zbl 0118.07701
[3] Frölicher, A., andA. Nijenhuis: A theorem on the stability of complex structures. Proc. Nat. Acad. Sci. USA43, 239-241 (1957). · Zbl 0078.14201
[4] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Publ. Math. I.H.S. Paris3 (1960). · Zbl 0158.32901
[5] ?: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962). · Zbl 0173.33004
[6] ?, u.H. Kerner: Deformationen von Singularitäten komplexer Räume. Math. Ann.153, 236-260 (1964). · Zbl 0118.30401
[7] ?, u.R. Remmert: Bilder und Urbilder analytischer Garben. Ann. Math.68, 393-443 (1958). · Zbl 0089.06003
[8] Kaup, W.: Infinitesimale Transformationsgruppen komplexer Räume. Math. Ann.160, 72-92 (1965). · Zbl 0146.31102
[9] Kerner, H.: Zur Theorie der Deformationen komplexer Räume. In Vorbereitung.
[10] Kodaira, K., andD. C. Spencer: On deformations of complex analytic structures I, II. Ann. Math.67, 328-466 (1958). · Zbl 0128.16901
[11] Narasimhan, R.: Imbedding of holomorphically complete complex spaces. Amer. J. Math.82, 917-934 (1960). · Zbl 0104.05402
[12] ?: The Levi problem for complex spaces II. Math. Ann.146, 195-216 (1962). · Zbl 0131.30801
[13] Remmert, R.: Sur les espaces analytiques holomorphiquement séparables et holomorphiquement convexes. C. R. Acad. Sci.243, 118-121 (1956). · Zbl 0070.30401
[14] Stein, K.: Analytische Zerlegungen komplexer Räume. Math. Ann.132, 63-93 (1956). · Zbl 0074.06301
[15] Wiegmann, K. W.: Einbettungen komplexer Räume im Sinne von Grauert in Zahlenräume. Dissertation Univ. München 1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.